I feel like im going a bit crazy.
Hi, i agree with Rajive. Thoughts like this are listed as serious side effects when starting Citalopram (& other anti-depressants). Considering your thoughts are so extreme i have to advise you to contact your doctor/psychiatrist asap! Usually the thoughts of harming, suicide, and similar will improve after the interim stage of taking the medication, so by week 4 you could/probably will, feel much better, but you need to protect yourself during the next 2 weeks, so advice from a professional is really important.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2009 • 1 answer
Would like to know if anyone is a young adult or teen on Zoloft that is experiencing agitation, and?
Posted 14 May 2010 • 2 answers
Posted 11 Nov 2011 • 1 answer
Posted 10 Aug 2012 • 2 answers
Posted 1 Jun 2014 • 2 answers